Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1772–1782 (Mi zvmmf2968)  

This article is cited in 2 scientific papers (total in 3 papers)

Dynamic programming method for a standardization problem with a piecewise-linear objective function

S. M. Aliakbarov, F. P. Vasil'ev

Dushanbe, Moscow

Full text: PDF file (1180 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 7–15

Bibliographic databases:
UDC: 519.857.6
MSC: 90C39
Received: 05.07.1991

Citation: S. M. Aliakbarov, F. P. Vasil'ev, “Dynamic programming method for a standardization problem with a piecewise-linear objective function”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1772–1782; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 7–15

Citation in format AMSBIB
\Bibitem{AliVas91}
\by S.~M.~Aliakbarov, F.~P.~Vasil'ev
\paper Dynamic programming method for a standardization problem with a piecewise-linear objective function
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1772--1782
\mathnet{http://mi.mathnet.ru/zvmmf2968}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147895}
\zmath{https://zbmath.org/?q=an:0758.90077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 7--15
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2968
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Aliakbarov, F. P. Vasil'ev, È. M. Muhamadiev, “The existence and stability of solutions of extremal standardization problems”, Comput. Math. Math. Phys., 35:3 (1995), 259–266  mathnet  mathscinet  zmath  isi
    2. S. M. Aliakbarov, F. P. Vasil'ev, È. M. Muhamadiev, “Justification of the dynamic programming method as applied to standardization-type problems”, Comput. Math. Math. Phys., 38:5 (1998), 711–718  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 70th Birthday of professor Fedor Pavlovich Vasil'ev”, Comput. Math. Math. Phys., 46:2 (2006), 185–194  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:188
    Full text:73
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021